MathSciNet Relay Station
MathSciNet bibliographic data
MR1956471 60K37
Boivin, D.; Depauw, J. Spectral homogenization of reversible random walks on $\Bbb Z^d$ in a random environment. Stochastic Process. Appl. 104 (2003), no. 1, 29–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement